MathSciNet Relay Station
MathSciNet bibliographic data
MR1091179 (93c:46078) 46G10 (46A08)
Ferrando, J. C.; López Pellicer, M. A note on a theorem of J. Diestel and B. Faires. Proc. Amer. Math. Soc. 115 (1992), no. 4, 1077–1081.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement